# SDR 2008UALA01637

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTIONS, DAMAGE WAS FOUND AT BS 348 CHANNEL AT STR S-14L.  MAJOR REPAIR: REMOVED DAMAGE COMPONENTS. OBTAINED/FABRICATED AND INSTALLED REPLACEMENT PARTS.
